1 doctor weighed in:

I started a medicine (diovan) for high blood pressure a couple of weeks ago. I feel exhausted now and have dark circles around my eyes. Could the medication be causing this?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: NOT COMMON WITH DIOV

It is not common to have circles under the eyes but any blood pressure med can make you feel exausted it is difficult to advice without knowing the dose of Diovan (valsartan) and your initial blood pressure reading and how long you have taken Diovan (valsartan) and what other meds you are taking so check in with your doctor to see if you need to change your BP meds or something else is causing your symptoms.

In brief: NOT COMMON WITH DIOV

It is not common to have circles under the eyes but any blood pressure med can make you feel exausted it is difficult to advice without knowing the dose of Diovan (valsartan) and your initial blood pressure reading and how long you have taken Diovan (valsartan) and what other meds you are taking so check in with your doctor to see if you need to change your BP meds or something else is causing your symptoms.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors